# SDR CALA0300592

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 54,004 hours, 27,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING NR 3 SLAT PANEL LOWER SKIN.  A DOUBLER WAS INSTALLED IAW SRM 57-43-01.
